Jinlee

Discussion in 'Spirituality/Worship' started by ixoye, Jun 3, 2007.

  1. ixoye

    ixoye New Member

    I noticed that your thread was removed and I wanted to make sure you read my response.

    I am so sorry to hear you are going through so much emotional pain. Has your prescription for meds changed recently?

    Forgive me I do not know what you are being treated for; is it for depression? Could it be that the meds are magnifying these feelings?

    If you are taking meds for depression, has your depression been getting worse since you started taking them? If so, maybe with the help of your physician you could wean yourself off of them, and find something else that will agree with you. I have heard so many different warnings, and horror stories about taking strong medications.

    My daughter was once given a medication for her arthritis pain and instead of the medication helping her; it mimicked the symptoms of her disease. The medication was not only addicting, but it gave her unnecessary pain.

    Doctors are so quick to put everyone on meds. My niece is going through depression now, and the doctor wants to put her on the strongest medication available. It concerns me because so many people are struggling on meds. It is like putting a band-aid over a gaping wound; it seems to be only a covering keeping oneself from dealing with the root of the problem. There must be a better way.

    I will pray for you, I am sure that everyone at some point in their life has felt like you do now. We all have are up and down days regardless if we are on medication or not. We all need to learn how to deal with problems. When we learn coping skills combined with having faith in Jesus Christ we will find that He will pull us through anything. “The evil one will not be able to snatch us from His hand.”

    I hope you find some relief soon.

    God bless,
    ixoye